# SDR SCNA20240310109

- Difficulty date: April 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8
- Aircraft serial: 40244
- Aircraft time: 40,989 hours, 17,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295-312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO73978 NR00103: INITIAL INSPECTION: CORROSION ON FLOOR BEAM SUPPORT AT LBL 12 BTW STA 294.5 & 312, W1. - - RESOLUTION: FLOOR BEAM SUPPORT AT LBL 12 BTW STA 294.5 & 312 WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
